# SDR HEEA955501

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104800
- Condition: Defective
- Location: Cockpit Rad Alt
- Component: KRA405
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO SELF TEST. REPLACED I408, I409 AND I410 INTEGRATED CIRCUIT.  REPAIRED.
